Hi,I am suffering from puffy face due steroids reaction. Few days back I had 4 kenakot injections In a very short time 16 day. now I am looking very different. Is there any medication to cure this issue. Or I have to wait. Please suggest me any medication or doctor who really belongs to this kind of health issues. Please please suggest me I want to be look like before. I am disappointed with my health.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hi there I understand your concern... Steroids for short duration is absolutely safe.. Diagnosis in your case is made only after a detailed clinical evaluation and blood tests later steroid dose should be tapered and stopped...other causes must be identified at early phase... I would suggest you to consult nearest physician for clinical examination they will guide you further.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.